A Lebesgue-type decomposition of a (not necessarily non-negative) sesquilinear form with respect to a non-negative one is studied. This decomposition consists of a sum of three parts: two are dominated by an absolutely continuous form and a singular non-negative one, respectively, and the latter is majorized by the product of an absolutely continuous and a singular non-negative forms. The Lebesgue decomposition of a complex measure is given as application.

Corso R. (2019). A Lebesgue-type decomposition for non-positive sesquilinear forms. ANNALI DI MATEMATICA PURA ED APPLICATA, 198(1), 273-288 [10.1007/s10231-018-0773-5].

A Lebesgue-type decomposition for non-positive sesquilinear forms

Corso R.
2019-01-01

Abstract

A Lebesgue-type decomposition of a (not necessarily non-negative) sesquilinear form with respect to a non-negative one is studied. This decomposition consists of a sum of three parts: two are dominated by an absolutely continuous form and a singular non-negative one, respectively, and the latter is majorized by the product of an absolutely continuous and a singular non-negative forms. The Lebesgue decomposition of a complex measure is given as application.
Settore MAT/05 - Analisi Matematica
Corso R. (2019). A Lebesgue-type decomposition for non-positive sesquilinear forms. ANNALI DI MATEMATICA PURA ED APPLICATA, 198(1), 273-288 [10.1007/s10231-018-0773-5].
File in questo prodotto:
File Dimensione Formato  
A Lebesgue-type decomposition for non-positive sesquilinear forms.pdf

Solo gestori archvio

Tipologia: Versione Editoriale
Dimensione 474.56 kB
Formato Adobe PDF
474.56 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10447/414748
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 2
social impact